# SDR HEEA075546

- Difficulty date: August 21, 2001
- Submitted: September 4, 2001
- Operation: General aviation
- Aircraft: N1202T
- Make and model: Bell 412
- Aircraft serial: 33112
- Aircraft time: 8,192 hours
- System (JASC): 6300 · Main Rotor Drive System
- Part: Drive Shaft
- Part number: 212040005103
- Part serial: A2002289
- Condition: Leaking
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GREASE SEALS LEAKING. REPLACED WITH SERVICEABLE ASSY.
